MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS); BENEVISION CENTRAL STATION

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS); BENEVISION CENTRAL STATION
Model Number BENEVISION CS
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
System logs were collected by mindray field service representative.Under investigation.
 
Event or Problem Description
It was reported that on (b)(6) 2025, at 8:35am, the patient on a tm80 telemetry unit (tele id 55) was in ventricular tachycardia (v-tach) for 5 beats and the system did not generate a v-tach alarm.No patient injury was reported.
 
Additional Manufacturer Narrative
Mindray conducted a review of the benevision central station (cs) and tele 55 (tm80 telemetry) logs associated with the occurrence, and no malfunction was confirmed for any devices involved in the report.The reported widened qrs waves at the time of the occurrence are the regular ventricular-paced rhythm, which didn't meet the alarm thresholds.Mindray benevision cs with tm80 telemetry functioned according to specifications.
 
Event or Problem Description
It was reported that on (b)(6) 2025, at 8:35 am, the patient on a tm80 telemetry unit (tele id 55) was in ventricular tachycardia (v-tach) for 5 beats and the system did not generate a v-tach alarm.No patient injury was reported.

Brand Name
BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS)
Common Device Name
BENEVISION CENTRAL STATION
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key22197267
Report Number2221819-2025-00007
Device Sequence Number18283269
Product Code MSX
UDI-Device Identifier06936415972417
UDI-Public06936415972417
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
Report Date (Section F) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBENEVISION CS
Device Catalogue Number115-051209-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2025
Event Location Hospital
Date Report to Manufacturer07/29/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/29/2025